# SDR HNAA2020011300014

- Difficulty date: January 11, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- Aircraft time: 46,156 hours, 42,919 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: Activated
- Location: Cargo Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: F

## Discrepancy

CREW DISCHARGED BAG BAY FIRE EXTINGUISHER BOTTLES DUE TO BAG BAY SMOKE INDICATION. MAINTENANCE REMOVED AND REPLACED BOTH THE HIGH-RATE AND METERING FIRE EXTINGUISHER BAGGAGE BAY BOTTLES IAW 26-23-01. OPS CHECK IAW 26-23-01 GOOD. OK FOR SERVICE.
